A gauge model with exact Cabibbo universality

Khare, Avinash ; Mani, H. S. ; Ramachandran, Raghavan (1979) A gauge model with exact Cabibbo universality Physics Letters B, 87 (1-2). pp. 57-60. ISSN 0370-2693

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/037026...

Related URL: http://dx.doi.org/10.1016/0370-2693(79)90017-0


A SUL(3) ⊗ U(1) gauge model is proposed which has exact Cabibbo universality provided a discrete symmetry is imposed. The main departures from the standard sequential model are (i) τ- is an orthoelectron and yet preserves e-μ universality in its decays, (ii) an orthomuon X- violating e-μ universality in its decays is predicted, (iii) the sixth flavor g has charge -1/3.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:17737
Deposited On:16 Nov 2010 12:46
Last Modified:16 Jul 2012 15:47

Repository Staff Only: item control page